MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 04.647.127S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Patient identifier (b)(6).Expiration date is unknown.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history records has been requested.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2018, during insertion of zero-profile variable angle (va) device c6-7, the surgeon noticed the plate shifted.He tried to insert a 14mm (self-drilling) sd screw and the plate completely disassociated.Procedure was successfully completed with a 10 minute surgical delay.There were no fragments generated.There was no patient consequence.Concomitant device reported: 14mm unk - sd screw ( part # unknown, lot # unknown, quantity # unknown).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b5: additional information provided from reporter.Device was used for treatment, not diagnosis.
 
Event or Problem Description
02/14/2019: additional information received from sales consultant on february 14, 2019, the 2 devices that was received, were both involved in the incident.They are typically together to form 1 device.During implantation, the device came apart, causing there to be 2 devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H3, h4, h6: device history: part: 04.647.127s.Lot: 1l97039.Manufacturing site: mezzovico.Release to warehouse date: 25.Oct.2018.Expiry date: 01.Oct.2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: investigation summary complaint summary: it was reported that on december 28, 2018, during insertion of zero-profile variable angle (va) device c 6-7, the surgeon noticed the plate shifted.He tried to insert a 14mm (self-drilling) sd screw and the plate completely disassociated.Procedure was successfully completed with a 10-minute surgical delay.There were no fragments generated.There was no patient consequence.Flow: device interaction/functional visual inspection: the zero-p va implant 7mm height lordotic-sterile (part # 04.647.127s, lot # 1l97039, mfg #25-oct-2018) was received at us cq with the peek spacer separated from the metallic plate portion of the device.This is consistent with the reported complaint condition, thus confirming the complaint.Functional test: the peek spacer and the titanium plate were able to be assembled and clicked into place.The 2 pieces were then able to be separated.The complaint could not be replicated since it took some force to be separated again.Dimensional inspection: dimensional analysis was completed, the flat to flat portion of the titanium plate.This is within specification based on drawing.The distance between the prongs that click into the pe, is within specification based on drawing.The flat to flat outer portion of the peek spacer is within specification based on the drawing.Document/specification review: the following drawing(s) was reviewed; plate_complete zero-p_va, plate size 5 ¿ 12 zero-p_va, spacer lordotic size 5 ¿ 12 peek zero-p.Conclusion: the complaint condition is confirmed as the zero-p va implant (part # 04.647.127s, lot # 1l97039) was received with the peek spacer separated from the metallic plate portion of the device.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H11: lot number reported on initial mw was il305258, correct lot#: 1l97039.Device was used for treatment, not diagnosis.

Brand Name
ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8262699
Report Number2939274-2019-55960
Device Sequence Number19194732
Product Code OVE
UDI-Device Identifier10705034750736
UDI-Public(01)10705034750736
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.647.127S
Device Catalogue Number04.647.127S
Device Lot NumberIL305258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer01/22/2019
02/14/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date02/11/2019
02/19/2019
Patient Sequence Number1